Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $ U(p)$-congruences


Author: P. Guerzhoy
Journal: Proc. Amer. Math. Soc. 135 (2007), 2743-2746
MSC (2000): Primary 11F33
Published electronically: May 8, 2007
MathSciNet review: 2317947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The phenomenon of $ U(p)$-congruences was recently studied by Ahlgren and Ono (2005) and by Elkies, Ono and Yang (2005). We provide a necessary and sufficient condition which improves their general results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F33

Retrieve articles in all journals with MSC (2000): 11F33


Additional Information

P. Guerzhoy
Affiliation: Department of Mathematics, University of Hawaii at Manoa, 2565 McCarthy Mall, Honolulu, Hawaii 96822-2273
Email: p.guerzhoy@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08816-8
PII: S 0002-9939(07)08816-8
Received by editor(s): May 2, 2006
Received by editor(s) in revised form: June 6, 2006
Published electronically: May 8, 2007
Additional Notes: The research of this author was supported by NSF grant DMS-0501225
Communicated by: Ken Ono
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.